# SDR SWAA051312

- Difficulty date: May 3, 2005
- Submitted: May 5, 2005
- Operation: Air carrier
- Aircraft: N611SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27697
- Aircraft time: 32,894 hours, 28,159 cycles
- System (JASC): 5553 · Vertical Stabilizer, Attach Fittings
- Part: Fitting
- Part number: 6547450
- Condition: Corroded
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND LT & RT VERTICAL STAB FITTING FWD & AFT PRIMARY CLEVIS LUG FACES CORRODED.  REPAIRED LUG FACES PER BFG ER.
